# SDR YV3R2019062720137

- Difficulty date: June 24, 2019
- Submitted: June 28, 2019
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: G-CJL
- Make and model: Robsin R44RAVENII
- Aircraft serial: 11588
- Aircraft time: 1,697 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Tachometer
- Part number: C7924
- Part serial: 5148
- Condition: Unserviceable
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED DUAL TACHOMETER P/N: C792-4 ENGINE NEEDLE READS LOW.
